Avatar universal
Shakiness
Does anyone else have ridiculously shaking hands and legs?  Or anytime you use any muscles it shakes more? Even while on thyroid medication?  And does anyone else have zero appetitte since being diagnosed with hyper?
Cancel
1 Answers
Page 1 of 1
393685 tn?1425816122
Shakeness is common with hyperthyrodism. When I was Graves that - and the heart palps were very difficult to deal with.

My appetite was disrupting too - I had no real hunger as normal patients did - I found I would"forget" to eat then when I did eat - it was minimal because I ws so jumpy and keeped going with all the energy I had - hense- I lost a ton of weight.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Looking for a Doctor?
Shop for health care like an expert. Find the best doctors based on reviews from patients like you.
Thyroid Disorders Community Resources
Top Thyroid Answerers
649848 tn?1484935765
Blank
FL
Avatar universal
Blank
MI
Avatar universal
Blank
Queensland, Australia
Avatar universal
Blank
657231 tn?1453836403
Blank
Northern, NJ